# SDR UIEA9909

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R4 Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT GT065 - ATB - APPROX 3.5 HOURS INTO THE FLIGHT, AND ADDITIONAL CARGO CHECK WAS MADE AN A HOLE APPROXIMATELY 1 FT SQUARE WAS DISCOVERED AT THE BOTTOM LEFT CORNER OF R4 MED.  AIRCRAFT WAS AT FL 33, PRESSURIZATION WAS NORMAL (8.3).  AFTER AIRCRAFT RETURNED TO MIA, INSPECTED FUSELAGE AND TAIL SECTION FOR FOD DAMAGE AND NONE FOUND.  REPLACED R4 MED DOOR IAW MM 52-11-01.  OPS CHECK AND LEAK CHECK NORMAL.  (M)
